# SDR RAAA99B1013

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100212
- Condition: Inop
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT EGRESS IDENTIFIER LIGHT WILL NOT TEST, LEDS REMAIN ON, DURING SERVICE CHECK.  REPLACED EGRESS IDENTIFIER LIGHT ASSEMBLY.
